Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Do i have herpes inspite of bumps on my penis that turn to blisters and go away?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2405 Questions
i have these bumps coming on the shaft of my penis. it always happens after i masturbate without lube or have rough dry sex. they itch then turn to blisters and go away. there is no discharge from my penis it doesnt hurt when i go pee. does this mean i have herpes.
Posted Tue, 18 Mar 2014 in Sexually Transmitted Diseases
Answered by Dr. S. Murugan 33 minutes later
Brief Answer: Seems to be Genital Herpes. Nothing to worry. Detailed Answer: Hi, Welcome to HCM. Thanks for posting your query. I saw the pictures sent by you. The bumps were not so clear in those pictures. Anyway, the symptoms described by you and the site exposed by your pictures and the small extent of the vesicles I could see in the pictures are fit with Genital Herpes. Itchy or tingling sensations followed by the appearance of multiple, tiny grouped vesicles (blisters), turned out to be tiny grouped ulcers which vanish within few days are the symptoms of Genital Herpes and is caused by a virus called HSV 2. Recurrence is a rule. Nothing to worry.Avoid sex during the lesion and also for few days following the recurrence. There is no known fool-proof treatment to prevent recurrence. Many immuno-modulant measures are tried to prevent recurrences with different rate of success. Specific viral drugs are available to treat this conditions. They can also be tried to suppress the recurrences. Consult your physician and follow his guidelines for further management. Get well soon. Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor